# SDR NOCA06207

- Difficulty date: March 14, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR EICAS MESSAGE.  ADJUSTED S194 SENSOR PER MM 52-71-00, TEST OK.
